# SDR MASA200500467

- Difficulty date: June 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 15,315 hours, 11,794 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6169 LAS - ABORTED TAKEOFF DUE TO THE NR 2 ENGINE OVERTEMP ON TAKEOFF ROLL 904 DEG FOR 4 SECONDS.  MX FOUND THE ENGINE TO NOT EXCEED AMM LIMITS.  MAINTENANCE PERFORMED A COMP WASH.
